Jump to content
CrazyBoards.org

Recommended Posts

I've been on zyprexa at 2.5 am & pm for about three months or so with pretty good results, but now I'm starting to gain weight I don't need and feel it slowing me down. Can I just stop taking it or should I taper?

I was put on it because of a med induced depression like no natural depression I've ever had and feel I need to get off it now before any further SE's crop up.

Edd

Link to comment
Share on other sites

What does your doctor say?

2.5 is i think the lowest dose of Z. You could cut it in half and take that for a while just to be on the safe side. You could try Zyprexa Zydis if the Z is working for you and you're just worried about the weight gain. There are some preliminary studies that Zydis doesn't cause significant gain, but i think the smallest dose is 5mg.

Link to comment
Share on other sites

Zyprexa is best tapered off slowly. Like the previous poster said, Zydis may not cause as much weight problems as regular Zyprexa so that may be one option. Also I believe the Zydis can be split better than the tablets, but use a pill cutter for better accuracy.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...